Alert archive / Ohio / Flash Flood Warnings in 2006

Flash Flood Warning 29, NWS Wilmington, OH

July 18, 2006Delaware County, Union County, Ohio

NWS Wilmington, OH issued this flash flood warning at Jul 18, 2006, 4:30 PM EDT for Delaware County, Union County, Ohio. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2006, 4:30 PM EDT (20:30 UTC)
Expired
Jul 18, 2006, 6:30 PM EDT
In force
2 hr
Issued by
NWS Wilmington, OH
Area
Counties, with a storm outline in the text

Counties Delaware County, OH, Union County, OH

The radar

The Cincinnati radar (KILN), 105 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.5 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2006-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 409 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2006-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
409 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
1229 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KILN 182031
FFWILN
OHC041-159-182230-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
430 PM EDT TUE JUL 18 2006

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DELAWARE COUNTY IN CENTRAL OHIO
  UNION COUNTY IN CENTRAL OHIO

* UNTIL 630 PM EDT

* AT 425 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THAT THUNDERSTORMS HAD PRODUCED HEAVY RAINFALL ACROSS THE WARNED  
  AREA. RADAR ESTIMATED UP TO TWO INCHES OF RAIN HAD FALLEN SINCE 
  330 PM.

* HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER   
  ONE TO TWO INCHES POSSIBLE THROUGH 600 PM EDT. RUNOFF FROM THIS   
  EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...MARYSVILLE AND
POWELL.

HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE
YOUR VEHICLE INTO WATER OF AN UNKNOWN DEPTH ON THE THE ROAD. IT ONLY
TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 4034 8336 4020 8344 4014 8306 4030 8312

$$
1 follow-up statement
000 
WGUS71 KILN 182049
FFSILN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
448 PM EDT TUE JUL 18 2006

OHC041-159-182230-
DELAWARE OH-UNION OH-
448 PM EDT TUE JUL 18 2006

...FLASH FLOOD WARNING CONTINUES FOR CENTRAL UNION AND SOUTHWESTERN
DELAWARE COUNTIES IN CENTRAL OHIO UNTIL 630 PM EDT...

AT 442 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS HAD PRODUCED HEAVY RAINFALL ACROSS THE WARNED AREA. 
RADAR ESTIMATED UP TO THREE INCHES HAD FALLEN IN THE PAST HOUR.

HEAVY RAIN CONTINUES TO FALL ACROSS THE WARNED AREA WITH ANOTHER ONE 
TO TWO INCHES POSSIBLE THROUGH 630 PM EDT. RUNOFF FROM THIS 
EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR.

SOME LOCATIONS THAT MAY EXPERIENCE FLOODING INCLUDE...MARYSVILLE... 
POWELL...BELLEPOINT...OSTRANDER...STATE ROUTE 257 AT US ROUTE 
36...WARRENSBURG AND WATKINS.

HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY. DO NOT DRIVE
YOUR VEHICLE INTO WATER OF AN UNKNOWN DEPTH ON THE THE ROAD. IT ONLY
TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY
VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR
DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 4034 8336 4020 8344 4014 8306 4030 8312

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 18, 4:15 PM EDT, 15 minutes earlier.

Area forecast discussion, Jul 18, 4:15 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
415 PM EDT TUE JUL 18 2006

.SHORT TERM /REST OF TONIGHT THROUGH WEDNESDAY NIGHT/...
LATEST KILN 88D INDICATING SCATTERED THUNDERSTORMS ACROSS THE
NORTHERN TWO-THIRDS OF THE ILN CWA...SOME OF WHICH HAVE BEEN
SEVERE. EXPECT THESE STORMS TO CONTINUE TO DROP FURTHER SOUTH INTO
THE CWA...AND EVENTUALLY DISSIPATING LATER THIS EVENING. WITH
MARGINAL FORCING...EXPECT COVERAGE TO REMAIN SCATTERED. SO HAVE
KEPT CHANCE POPS THROUGH LATE EVENING. HIGH PRESSURE WILL BUILD
NORTHEAST OF OUR AREA ON WEDNESDAY...ALLOWING DRIER CONDITIONS TO
PREVAIL WITH A MORE EASTERLY SURFACE-BASED FLOW. WITH TROPICAL
DEVELOPMENT EXPECTED OFF THE CAROLINAS DURING THE NEXT 24-48
HRS...EXPECT WEATHER SYSTEMS TO SLOW AS THEY APPROACH OUR AREA.
THUS EXPECT GENERALLY DRY CONDITIONS TO CONTINUE THROUGH WEDNESDAY
NIGHT.

.LONG TERM /THURSDAY THROUGH TUESDAY/...
TROPICAL SYSTEM OVER EAST COAST WILL THROW A MONKEY WRENCH INTO
EXTENDED FORECAST THIS AFTERNOON. OVERALL PATTERN IS FOR THE H5 W-E
ORIENTED RIDGE TO MAINTAIN ITSELF OVER THE REGION WITH IMPULSES
PASSING OVER THE NERN OHVLY...WEAKENING THE EASTERN EDGE OF THE
RIDGE. CDFNT SETS UP W OF THE CWA DURING THE DAY THURS AND TRACKS SE
LATE IN THE DAY AND OVERNIGHT...INCREASING THE CHC FOR TS ACTIVITY.
H5 FLOW TURNS NW AND HELPS NOSE THE ERN EDGE OF H5 RIDGE INTO THE
TNVLY...ALLOWING NRLY FLOW AT THE SFC WITH A BUILDING HIGH OVER THE
UPPER MIDWEST ON FRI. CDFNT IS ALONG OHRIVER BY 12Z FRI AND
CONTINUES TO PUSH S THROUGH THE DAY. THIS WILL LIMIT ANY CHANCES OF
PRECIP TO MAINLY KY COUNTIES STARTING FRI. A WAVE RIDES ALONG THE
BOUNDARY EARLY SAT AS NOTED IN HPC PROGS AND THE GFS...CONFIDENCE IS
LOW AS TO HOW FAR N IT WILL GET INTO CWA BEFORE ENTIRE FRONT
CONTINUES TO DROP INTO SERN U.S. BY SAT MORN. BAROCLINIC ZONE SETS
UP OVER ERN U.S. WITH SFC L RIDING ALONG IT TOWARDS THE PATH OF THE
TROPICAL SYSTEM.

BACK SIDE OF THIS FRONT WILL SEE A SFC HI BUILD OVER CWA SAT AFTN
AND SUN. NEXT DISTURBANCE IS PROGGED TO GLANCE NW FCST AREA SAT
NIGHT AS IT STRUGGLES TO MOVE THROUGH THE SFC HIGH BUT DOESNT
APPEAR TO HAVE ENOUGH FORCE TO DO SO. IT APPEARS TO WASH OUT N OF
FCST AREA SUN NIGHT. PREV FCST HAD IT WASHING OVER CWA WHERE NOW THE
PROGS ARE FOR OHVLY TO BE IN BETWEEN A NRN AND SRN SYSTEM. HAVE KEPT
MON DRY FROM PREV FORECAST AND PER SURROUNDING FOS. TUES WILL
LIKELY ALSO BE DRY BUT SCHC IS WARRANTED ALONG AND S OF OHRIVER DUE
TO UNCERTAINTY.

TEMPS GENERALLY TOOK A LOWER TREND AFTER THURS WITH INCREASED CLOUD
COVER AND THE NRLY FLOW EXPECTED OVER THE REGION.

FRANKS

&&

.PREV DISCUSSION...
 /ISSUED 130 PM EDT TUE JUL 18 2006/

AVIATION /18Z-18Z/...
THUNDERSTORMS HAVE DEVELOPED ACROSS NORTHEAST INDIANA AND FAR WEST
CENTRAL OHIO THIS AFTERNOON. THIS IS ASSOCIATED WITH AREA OF LOW
LEVEL CONVERGENCE AHEAD OF BOUNDARY THAT IS PUSHING SLOWLY SOUTH
INTO OUR AREA. WEAK TO MODERATE INSTABILITY HAS DEVELOPED ACROSS
MOST OF FA SO EXPECT TO SEE ACTIVITY BECOME A LITTLE MORE WIDESPREAD
ACROSS THE AREA THROUGH THE REST OF THE AFTERNOON...WITH BEST CHANCE
CONTINUING ACROSS NORTHERN POTIONS OF FA. WITH THIS IN MIND WILL
ALLOW FOR AN EARLY TEMPO TSRA AT KDAY BUT TRY TO LIMIT REMAINING
NORTHERN TAF SITES TO VCTS. SOME QUESTION EXISTS AS TO HOW FAR SOUTH
THE STORMS WILL MAKE IT BEFORE WE BEGIN TO LOSE OUR BETTER
INSTABILITY THIS EVENING. AS A RESULT...WILL JUST ALLOW FOR VCTS AT
KCVG AND KLUK TOWARD LATE AFTERNOON/EARLY EVENING. OVERNIGHT...
EXPECT CLOUDS TO GRADUALLY DISSIPATE...LEAVING MAINLY CLEAR SKIES
AND AREAS OF BR. WILL GENERALLY GO WITH MVFR TYPE RESTRICTIONS
EXCEPT AT THE MORE FAVORABLE LOCATIONS OF KLUK AND KILN WHERE WE
WILL ALLOW FOR A BRIEF PERIOD OF IFR VSBY LATE TONIGHT/EARLY
WEDNESDAY.

PREV DISCUSSION...

 /ISSUED 1038 AM EDT TUE JUL 18 2006/

SHORT TERM /TODAY AND TONIGHT/...
BOUNDARY FORECAST TO SAG SLOWLY SOUTH INTO NORTHERN PORTIONS OF FA
THROUGH THIS AFTERNOON. OUT AHEAD OF THIS...AIRMASS SHOULD CONTINUE
TO DESTABILIZE AND WITH WEAK LOW LEVEL CONVERGENCE...EXPECT TO SEE
ISOLATED TO SCATTERED THUNDERSTORMS DEVELOPMENT THROUGH MID
AFTERNOON. BEST CHANCE SHOULD BE ACROSS OUR FAR NORTH...WITH
DECREASING CHANCES FURTHER SOUTH. CURRENT FORECAST HAD A PRETTY GOOD
HANDLE ON SITUATION. WENT AHEAD AND UPDATED JUST TO CLEAN UP WORDING
AND TWEAK POPS FOR LATER THIS AFTERNOON INTO EARLY THIS EVENING.

 /ISSUED 354 AM EDT TUE JUL 18 2006/

SHORT TERM /TODAY THROUGH THURSDAY/...
SHOWERS AND THUNDERSTORMS WERE SAGGING SOUTH ACROSS NORTHERN OHIO IN
PROXIMITY TO A FRONTAL BNDRY THIS MORNING. TEMPERATURES GENERALLY
RANGED FROM THE LOWER TO MID 70S.

TODAY...THERE IS CONSIDERABLE INSTABILITY...GENERALLY 2000-3000
J/KG. THERE IS LITTLE LOW LEVEL CONVERGENCE AND MOISTURE APPEARS
LIMITING IN FCST TIME/HEIGHT PROFILES.  STILL...AS THE BNDRY SAGS
SOUTH ACROSS THE AREA INTO THE EVENING...ANY THUNDERSTORMS THAT
DEVELOP COULD BECOME SEVERE. COVERAGE IS QUESTIONABLE...ESPECIALLY
IN THE SOUTH...BUT IT SEEMS REASONABLE TO HAVE CHANCE TO SLIGHT
CHANCE POPS. HIGH TEMPS WILL RANGE FROM THE UPPER 80S TO THE
LOWER/MID 90S IN THE SOUTH...WITH DEW POINTS MAINLY IN THE UPPER
60S. ALTHOUGH HEAT INDICES WILL REACH INTO THE UPPER 90S AT SOME
LOCATIONS IN THE SOUTHERN HALF OF OUR CWA...THIS BELOW ADVISORY
CRITERIA.

OVERNIGHT AND INTO WEDNESDAY...WILL CONTINUE WITH DRY FCST AS THE
FRONTAL BNDRY DISSOCIATES ACROSS THE SOUTHERN FCST AREA. HIGH AND
LOW TEMPS WILL REMAIN ABOVE NORMAL.

FOR THURSDAY...THE CHANCE OF THUNDERSTORMS RETURNS TO THE NORTH AS
ANOTHER BNDRY SAGS SOUTH. HIGH TEMPS WILL PUSH INTO THE 90S.

LONG TERM /WEDNESDAY THROUGH MONDAY/...
SFC HI STRENGTHENS OVER SERN GTLKS WED AS THE H5 S/W PUSHES SE
THROUGH THE ERN EDGE OF H5 W-E ORIENTED RIDGE. THIS UPPER RIDGE
BUILDS BACK UP THROUGH THE DAY AND RETURN FLOW AT THE SFC OCCURS WED
NITE AHEAD OF THE NEXT SFC CDFNT THAT IS PROGGED TO SWING THROUGH
OHVLY THURS NITE. H5 FEATURES ABOVE THE NEXT FRONT ARE NOT STRONG
ENOUGH TO MOVE SE THROUGH THE RE-ESTABLISHED H5 RIDGE...AND THE MAIN
ENERGY BOTH H5 AND SFC STAYS N OF FCST AREA AS IT TRAVERSES THROUGH
THE GTLKS. INCREASED CHANCES FOR THUNDERSTORM ACTIVITY NOTED THURS
NIGHT JUST ALONG AND AHEAD OF SFC FRONT. H5 FLOW TURNS NW AND HELPS
NOSE THE ERN EDGE OF H5 RIDGE WELL S OF OHVLY...ALLOWING NRLY FLOW
AT THE SFC WITH A BUILDING HIGH OVER THE UPPER MIDWEST ON
FRI...KEEPING THE SFC FRONT OVER KY/TN BORDER. THIS SFC HI BUILDS
THROUGH SAT AFTNOON AND THE H5 FLOW REMAINS NW. NEXT DISTURBANCE IS
PROGGED TO GLANCE NE FCST AREA SAT NIGHT AS IT STRUGGLES TO MOVE
THROUGH THE SFC HIGH BUT DOESNT APPEAR TO HAVE ENOUGH FORCE TO DO
SO. IT APPEARS TO WASH OUT OVER FCST AREA SUN AND SUN NIGHT...WHICH
SETS UP AN INCREASED CHANCE FOR PRECIP MON. HOWEVER...MODEL
SOLUTIONS DIFFER GREATLY ON MON...WILL GO WITH THE THINKING THAT THE
WASHED OUT FRONT ISNT THERE AND KEEP DRY TO MAINTAIN CONTINUITY
WITH SURROUNDING FOS...WHICH IS IN LINE WITH PREV 0 AND 12Z MODEL
RUNS FROM GFS.

NO MAJOR CHANGES TO TEMPERATURES FOR THIS FORECAST PACKAGE.
GENERALLY LOOKING FOR A RETURN TO MORE NORMAL READINGS AFTER FROPA
THURS NIGHT...GETTING AWAY FROM THE HAZY HOT AND HUMID AMS LATE THIS
WEEK AND INTO THE WEEKEND.

FRANKS

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
KY...NONE.
IN...NONE.
&&

SHORT TERM...
Hazardous weather outlook, Jul 18, 4:04 PM EDT, 26 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
404 PM EDT TUE JUL 18 2006

INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-073-074-
192015-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-
LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-
LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-
ROSS-HOCKING-
404 PM EDT TUE JUL 18 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL
OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS THROUGH THIS
EVENING. THE PRIMARY THREAT WILL BE DAMAGING WINDS. LARGE HAIL
WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

INZ066-073>075-080-KYZ089>100-OHZ070>072-077>082-088-192015-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-
BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-
MASON-LEWIS-BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
404 PM EDT TUE JUL 18 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...SOUTH CENTRAL
OHIO AND SOUTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS THROUGH THIS
EVENING. THE PRIMARY THREAT WILL BE DAMAGING WINDS. LARGE HAIL
WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AFTERNOON HEAT INDICES WILL CONTINUE TO REACH INTO THE MID OR
UPPER 90S THROUGH AT LEAST THURSDAY...POSSIBLY REACHING 100
DEGREES IN SOME LOCATIONS. STAY INDOORS IN AIR CONDITIONING IF
POSSIBLE...AND DRINK PLENTY OF FLUIDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

In the hours before

Local storm report, Jul 18, 3:48 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
348 PM EDT TUE JUL 18 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     POWER LINES DOWN TROY                    40.04N  84.22W
07/18/2006                   MIAMI              OH   LAW ENFORCEMENT

            LINES DOWN COUNTY WIDE

&&
Local storm report, Jul 18, 3:55 PM EDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
355 PM EDT TUE JUL 18 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     LARGE LIMB DOWN  TROY                    40.04N  84.22W
07/18/2006                   MIAMI              OH   SPOTTER

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 2:29 PM EDTSevere Thunderstorm WarningILNDarke34 min
Jul 18, 2:53 PM EDTSevere Thunderstorm WarningILNMiami67 min
Jul 18, 4:19 PM EDTSevere Thunderstorm WarningILNUnion41 min
Jul 18, 4:55 PM EDTSevere Thunderstorm WarningILNClermont, Hamilton50 min
Jul 18, 5:28 PM EDTSevere Thunderstorm WarningILNHighland62 min
Jul 18, 5:36 PM EDTFlash Flood WarningILNClermont, Hamilton114 min
Jul 18, 5:49 PM EDTFlash Flood WarningILNHighland, Ross116 min
Jul 18, 7:23 PM EDTSevere Thunderstorm WarningILNAdams52 min

Nearby

Flash Flood Warnings in Ohio, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.